AGH
BG
A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska
 
 
 

 

 

OPUSCULA MATHEMATICA



Vol. 36/2 (2016)





Strona redakcyjna
Strona tytułowa
Spis treści
Instruction for authors

M. Atapour, S. Norouzian, S. M. Sheikholeslami, L. Volkmann

Bounds on the inverse signed total domination numbers in graphs
Opuscula Math. 36 (2016), 145-152   Pełny tekst/Article:   pdf  pdf  (515kB)

Ilwoo Cho

Free probability on Hecke algebras and certain group C*-algebras induced by Hecke algebras
Opuscula Math. 36 (2016), 153-187   Pełny tekst/Article:   pdf  pdf  (685kB)

Zachary Denton

Monotone method for Riemann-Liouville multi-order fractional differential systems
 Opuscula Math. 36 (2016), 189-206   Pełny tekst/Article:   pdf  pdf  (534kB)

Ricardo Estrada

A two cones support theorem
Opuscula Math. 36 (2016), 207-213   Pełny tekst/Article:   pdf  pdf  (648kB)

Jagan Mohan Jonnalagadda

Solutions of fractional nabla difference equations - existence and uniqueness
Opuscula Math. 36 (2016), 215-238   Pełny tekst/Article:   pdf  pdf  (533kB)

Andrzej Just, Zdzislaw Stempień

Pareto optimal control problem and its Galerkin approximation for a nonlinear one-dimensional extensible beam equation
Opuscula Math. 36 (2016), 239-252   Pełny tekst/Article:   pdf  pdf  (510kB)

Lingju Kong

Multiple solutions for fourth order elliptic problems with p(x)-biharmonic operators
Opuscula Math. 36 (2016), 253-264   Pełny tekst/Article:   pdf  pdf  (532kB)

Janusz Migda, Małgorzata Migda

Asymptotic behavior of solutions of discrete Volterra equations
Opuscula Math. 36 (2016), 265-278   Pełny tekst/Article:   pdf  pdf  (500kB)

Alfred Witkowski

Corrigendum to "Hermite-Hadamard type inequalities for Wright-convex functions of several variables" [Opuscula Math. 35, no. 3 (2015), 411-419]
Opuscula Math. 36 (2016), 279-280   Pełny tekst/Article:   pdf  pdf  (377kB)
 
 
 


  footerAGH All rights reserved © 2007-2015 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie